MAUDE Adverse Event Report: TULSA DENTAL PRODUCTS LLC PROULTRA ENDO TIP #2 PACK; SCALER, ULTRASONIC

TULSA DENTAL PRODUCTS LLC PROULTRA ENDO TIP #2 PACK; SCALER, ULTRASONIC
Catalog Number PUENDO2
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
While no serious injury resulted in this event, there has been a previous report received where this malfunction resulted in a serious injury.Therefore, it must be presumed that recurrence of this malfunction could possibly cause or contribute to a serious injury or require medical or surgical intervention to preclude such.As such, this event is reportable per 21cfr part 803.Customer not returning.Product not received at investigation site.Nothing unusual to report was found during dhr review.A query indicates no additional complaints have been received for this lot number.
 
Event or Problem Description
In this event it is reported that a proultra endo tip #2 broke during use.No injury occurred.

Brand Name
PROULTRA ENDO TIP #2 PACK
Common Device Name
SCALER, ULTRASONIC
Manufacturer (Section D)
TULSA DENTAL PRODUCTS LLC
608 rolling hills drive
johnson city TN 37604
Manufacturer (Section G)
TULSA DENTAL PRODUCTS LLC
608 rolling hills drive
johnson city TN 37604
Manufacturer Contact
dan eagar
221 west philadelphia st.
york, PA 17401
7178457511
MDR Report Key23973428
Report Number2320721-2026-00002
Device Sequence Number21102789
Product Code ELC
UDI-Device IdentifierD716PUENDO21
UDI-PublicD716PUENDO21
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K960889
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberPUENDO2
Device Lot Number444624
Was Device Available for Evaluation? No
Distributor Facility Aware Date12/30/2025
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/30/2025
Initial Report FDA Received Date01/06/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown